# SDR DHL2004780007

- Difficulty date: November 18, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Separated
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR HANDLE FELL OFF.  REINSTALLED COCKPIT DOOR HANDLE IAW B727 MM 52-50-0, OPS CHECKS GOOD.
